Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Ramipril?

Hi.i am taking ramipril for the least one year..and i have hacking cough.unable to breathe bringing white froth from my mouth and nose...headaches...purple spot on my arm and legs....weakness.sore throat.......decreased urine output when urinating..loss of appetite.nausea and stomach pain..if this is because of ramipril .can i stop this .....i am really v sick
Thu, 28 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Some side effects of ramipril are:
-dizziness or faintness due to low blood pressure.
-cough.
-dizziness.
-chest pain.
-nausea,vomiting.
-weakness or tiredness.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Ramipril?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Some side effects of ramipril are: -dizziness or faintness due to low blood pressure. -cough. -dizziness. -chest pain. -nausea,vomiting. -weakness or tiredness. Hope I have answered your query. Let me know if I can assist you further.